# SDR HALA2017122000309

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 16,121 hours, 2,516 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB - ELEC FIRE SMELL IN COCKPIT AS ROTATED ON TAKEOFF. PERFORMED 24-00-00-810-947-A TSM.  NO FAULTS NOTED.  OPS CHECKED PACK 1 AND 2 INDIVIDUALLY.  NO SMELL NOTED.  INSPECTED AVIONICS BAY.  NO SMELL/FAULTS NOTED.  RAN ALL COCKPIT LIGHTS. NO FAULTS NOTED/SMELL.  PERFORMED ECS AND AVEC SYSTEM TEST, TEST OK. NO FAULTS NOTED. NEED FURTHER T/S. PERFORMED HIGH POWER RUN PER AMM TASK 71-00-00-700-840-A. NO SMELLS NOTED. A/C OK FOR SERVICE.
